# SDR CHQA20140423139

- Difficulty date: April 23, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500828
- Aircraft time: 22,180 hours, 19,375 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,904 hours, 23,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reinforcement
- Part number: 14525740401
- Condition: Corroded
- Location: Entry Door
- Component: Door, Emb
- Component part number: 14501151407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AROUND THE THE REINFORCEMENT FOR THE BOTTOM DOOR STOP INSIDE THE AFT STRUCTURE OF THE MAIN ENTRY DOOR.  THE DOOR STOP WAS REPLACED IAW SRM 51-40-02.
